# SDR ASAA2019033028816

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,544 hours, 7,061 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT HAND PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED AMM TASK 21--61-00-700-806-002 PZTC BITE PROC. RESET & GREEN LIGHT SHOWN ON TEST. CHECKED GOOD. OPS NORMAL. CLEARED MEL 21-32B.
